Carlo Romano Grisanti
Carlo Romano Grisanti
Ricercatore Universitario, Dipartimento di Matematica, Università di Pisa
Adresse e-mail validée de unipi.it
Titre
Citée par
Citée par
Année
Existence and non existence of the ground state solution for the nonlinear Schroedinger equations with
V Benci, CR Grisanti, AM Micheletti
Topological Methods in Nonlinear Analysis 26 (2), 203-219, 2005
632005
Existence of solutions for the nonlinear Schrödinger equation with V (∞)= 0
V Benci, CR Grisanti, AM Micheletti
Contributions to nonlinear analysis, 53-65, 2005
462005
On the Existence, Uniqueness and Regularity for a Class of Shear-Thinning Fluids
F Crispo, CR Grisanti
Journal of Mathematical Fluid Mechanics 10 (4), 455-487, 2008
292008
Regular selections for multiple-valued functions
C De Lellis, CR Grisanti, P Tilli
Annali di Matematica Pura ed Applicata 183 (1), 79-95, 2004
272004
Analytical and numerical results for the rational large eddy simulation model
D Barbato, LC Berselli, CR Grisanti
Journal of Mathematical Fluid Mechanics 9 (1), 44-74, 2007
242007
On the C1, γ (Ω)∩ W2, 2 (Ω) regularity for a class of electro-rheological fluids
F Crispo, CR Grisanti
Journal of mathematical analysis and applications 356 (1), 119-132, 2009
212009
Analysis of commutation errors for functions with low regularity
LC Berselli, CR Grisanti, V John
Journal of computational and applied mathematics 206 (2), 1027-1045, 2007
192007
Reducing slip boundary value problems from the half to the whole space. Applications to inviscid limits and to non-Newtonian fluids
HB da Veiga, F Crispo, CR Grisanti
Journal of mathematical analysis and applications 377 (1), 216-227, 2011
182011
Existence and regularity of steady flows for shear-thinning liquids in exterior two-dimensional
GP Galdi, CR Grisanti
Archive for rational mechanics and analysis 200 (2), 533-559, 2011
112011
On the consistency of the rational large eddy simulation model
LC Berselli, CR Grisanti
Computing and Visualization in Science 6 (2), 75-82, 2004
102004
On the high regularity of solutions to the p -Laplacian boundary value problem in exterior domains
F Crispo, CR Grisanti, P Maremonti
Annali di Matematica Pura ed Applicata (1923-) 195 (3), 821-834, 2016
92016
Existence of solutions for the nonlinear Schrödinger equations with V (∞)= 0, Contributions to non-linear analysis, 53–65
V Benci, CR Grisanti, AM Micheletti
Progr. Nonlinear Differential Equations Appl 66, 0
7
Some new properties of a suitable weak solution to the Navier-Stokes equations
F Crispo, CR Grisanti, P Maremonti
arXiv preprint arXiv:1904.07641, 2019
42019
Singular p-Laplacian parabolic system in exterior domains: higher regularity of solutions and related properties of extinction and asymptotic behavior in time
F Crispo, CR Grisanti, P Maremonti
arXiv preprint arXiv:1703.08490, 2017
42017
The Caccioppoli Ultrafunctions, Adv
V Benci, L Berselli, C Grisanti
Nonlinear Anal 10, 2017
32017
Womersley flow of generalized Newtonian liquid
GP Galdi, CR Grisanti
Proceedings of the Royal Society of Edinburgh Section A: Mathematics 146 (4 …, 2016
22016
On the reduction of PDE's problems in the half-space, under the slip boundary condition, to the corresponding problems in the whole space
HB da Veiga, F Crispo, CR Grisanti
arXiv preprint arXiv:1008.3252, 2010
22010
On the reduction of PDE's problems in the half-space, under the slip boundary condition, to the corresponding problems in the whole space
H Beirão da Veiga, F Crispo, CR Grisanti
arXiv e-prints, arXiv: 1008.3252, 2010
22010
Semiclassical limit for the nonlinear Klein Gordon equation in bounded domains
MG Ghimenti, CR Grisanti
Adv. Nonlinear Stud. 9 (1), 137-147, 2009
22009
High regularity of the solution to the singular elliptic p (⋅)-Laplacian system
F Crispo, CR Grisanti
Nonlinear Analysis 190, 111603, 2020
12020
Le système ne peut pas réaliser cette opération maintenant. Veuillez réessayer plus tard.
Articles 1–20